MathSciNet Relay Station
MathSciNet bibliographic data
MR3659589 83F05
Katanaev, M. O.; Cosmological models with homogeneous and isotropic spatial sections. (Russian) Teoret. Mat. Fiz. 191 (2017), no. 2, 219–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement